# SDR C2XA03IA093

- Difficulty date: September 6, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Switch
- Part number: 4800102
- Part serial: 9916
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TRYING TO START THE APU THE CREW NOTED A STRONG FUEL ODOR AFTER TGE APU WAS STARTED.  NOTE: IT IS DIFFICULT TO START THE APU, HAVE TO HOLD SWITCH UNTIL APU IS AT 100 PERCENT.  MAINTENANCE REMOVED AND REPLACED THE APU EXTINGUISHER SWITCH, PERFORMED A OPERATIONAL CHECK, NO FUMES NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
